And on 75mg of coumadin 2 times a day?
25 Jun 2012
This is a question to ask the Dr who prescribes the coumadin. Acetaminophen is the best bet for pain while on coumadin but it can still affect your INRs and this person is on a high dose of coumadin!! Is he on 7.5 or 75? I have never seen anyone on 75 mg of coumadin!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... embolism. Now my left leg measures two inches bigger than the right leg and I still have problems with swelling. I am also tired all the time and ...
2 answers • 24 Aug 2009
I was diagnosed with bilateral PE's and DVT's behind both knees in 2/12. I am on Coumadin with INR-Proth consistently between 2 and 3. My ...
1 answer • 5 Jun 2012
... cleared and am looking to get of this nasty drug. Lately I am having increased levels of headaches and nasua at night after taking my daily ...
5 answers • 5 Dec 2012
Is there a web site I can go to to find what risk factor really is? I am stopping coumidin so I can take anti inflammatories.
4 answers • 1 Sep 2013